# SDR SWAA2019123039953

- Difficulty date: December 4, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 141A0720
- Condition: Cracked
- Location: Bs 259
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN STRINGER CLIP BRACKET CRACKED IN RADIUS AT BS. 259, STR. 8L. / R&R STRINGER CLIP PER SRM AND DWG.
